MSP (Mathematical Sciences Publishers) is focused on developing software for publishing, and on assisting and creating top-level scientific-research publications. We publish more than 17,000 pages per year, and we strive to offer the highest quality at the lowest sustainable prices. We are a green open access publisher.

Top downloads over the last seven days

Zero-inflated Poisson (ZIP) distribution: parameter estimation and applications to model data from natural calamities Sadie Beckett, Joshua Jee, Thapelo Ncube, Sophia Pompilus, Quintel Washington, Anshuman Singh, and Nabendu Pal Involve: A Journal of Mathematics, Volume 7, Number 6 (2014)
Notes on Perelman's papers Bruce Kleiner and John Lott Geometry & Topology, Volume 12, Number 5 (2008)
Ensemble samplers with affine invariance Jonathan Goodman and Jonathan Weare Communications in Applied Mathematics and Computational Science, Volume 5, Number 1 (2010)
Rigidification of quasi-categories Daniel Dugger and David I Spivak Algebraic & Geometric Topology, Volume 11, Number 1 (2011)
Moduli of Galois $p$-covers in mixed characteristics Dan Abramovich and Matthieu Romagny Algebra & Number Theory, Volume 6, Number 4 (2012)